advertisement
Question
Posted by: Poppy | 2010/08/27

Copper IUD

Hi Doc, i had an IUD inserted on the 18th of August, had cramps for about 4 days without bleeding,after the 4 days, i started spotting and it hasn''t stopped since then. Is there any medication to stop the spotting, its irritating as i''m not sure if its a period or spotting, the bleeding is light.I was supposed to go back after my first period to check if its still fine but not sure if this is a period or spotting.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If this is the time that your period is due, then that's probably what it is. If not, the spotting may be a result of the IUCD insertion. There isn't any medication to take. You should go for your check-up a month from the date of insertion.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/08/31

If this is the time that your period is due, then that's probably what it is. If not, the spotting may be a result of the IUCD insertion. There isn't any medication to take. You should go for your check-up a month from the date of insertion.

Best wishes

Reply to gynaedoc
Posted by: Shoes | 2010/08/30

Hi Poppy,

My advice, take it out. I inserted one and ended up with an ectopic pregnancy as the IUD caused an infection and one of my tubes was damaged. I have heard of babies being born, with IUD''s attached to them......

Reply to Shoes

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement